Open Access
2002-2003 Common fixed points for commuting Cournot maps.
A. Linero
Author Affiliations +
Real Anal. Exchange 28(1): 121-145 (2002-2003).


We study some conditions to guarantee the existence of common fixed points of two commuting Cournot maps $F(x,y)=(f_{2}(y),f_{1}(x)),$ $G(x,y)=(g_{2}(y),g_{1}(x)),$ defined from $I^{2}=[0,1]^{2}$ into itself. In particular, we prove that Jungck's Theorem and Jachymski's equivalent conditions can be only partially proved in this setting.


Download Citation

A. Linero. "Common fixed points for commuting Cournot maps.." Real Anal. Exchange 28 (1) 121 - 145, 2002-2003.


Published: 2002-2003
First available in Project Euclid: 12 June 2006

zbMATH: 1049.37034
MathSciNet: MR1973974

Primary: 26A18 , 37E99

Keywords: common fixed point , commuting functions , Cournot duopoly , Cournot maps , equicontinuous family , Jungck's Theorem , periodic point

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 1 • 2002-2003
Back to Top